Volume 10, September 2006
|Page(s)||141 - 163|
|Published online||09 March 2006|
Stability of solutions of BSDEs with random terminal time
IRMAR, Université Rennes 1, Campus de Beaulieu, 35042 Rennes Cedex, France; email@example.com
Revised: 10 April 2005
Revised: 23 June 2005
In this paper, we study the stability of the solutions of Backward Stochastic Differential Equations (BSDE for short) with an almost surely finite random terminal time. More precisely, we are going to show that if (Wn) is a sequence of scaled random walks or a sequence of martingales that converges to a Brownian motion W and if is a sequence of stopping times that converges to a stopping time τ, then the solution of the BSDE driven by Wn with random terminal time converges to the solution of the BSDE driven by W with random terminal time τ.
Mathematics Subject Classification: 60H10 / 60Fxx / 60G40
Key words: Backward Stochastic Differential Equations (BSDE) / stability of BSDEs / weak convergence of filtrations / stopping times.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.